MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 LOW FLOW HOTLINE DISPOSABLE SET; WARMER, THERMAL, INFUSION FLUID

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 LOW FLOW HOTLINE DISPOSABLE SET; WARMER, THERMAL, INFUSION FLUID
Catalog Number L-370
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the hotline 3 recirculating fluid went into the patient side of the tubing.The device was broken off and went to the patient.There was no external leaking.There was patient involvement, and there was no reported harm.
 
Additional Manufacturer Narrative
B3: date of event is unknown.The primary di# has been used as the lot information is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H3 and h6 codes - updated.One used device was returned for investigation.The device was visually inspected and found no damage or anomalies were observed.During the functional testing, the breach was identified on the lower half of the tubing.The complaint of recirculating fluid path going into the patient side can be confirmed.The probable cause is due to an extrusion error during manufacturing.A device history record (dhr) review could not be performed as the lot number was unknown.

Brand Name
LEVEL 1 LOW FLOW HOTLINE DISPOSABLE SET
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana 22425
MX  22425
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24250309
Report Number3012307300-2026-00848
Device Sequence Number18556257
Product Code LGZ
UDI-Device Identifier10695085002819
UDI-Public(01)10695085002819
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberL-370
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown